MathSciNet Relay Station
MathSciNet bibliographic data
MR2515407 37E30 (37B05 37C20)
Kocsard, Alejandro; Koropecki, Andrés A mixing-like property and inexistence of invariant foliations for minimal diffeomorphisms of the 2-torus. Proc. Amer. Math. Soc. 137 (2009), no. 10, 3379–3386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement